MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: source: (b)(6).Concomitant medical products: unknown liner, catalog number :00786400900 lot number:63456639 brand: femoral stem; catalog number : 01.00561.314 lot number:2936141 brand: wagn cone prosthesis.Multiple reports were submitted along with this report: 0001822565-2021-03311.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient was revised due to pain and dislocation approximately 17 days post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: catalog number: 00631004022 lot number: 63254391 brand: xlpe liners; catalog number :00786400900 lot number:63456639 brand: femoral stem; catalog number : 01.00561.314 lot number:2936141 brand: wagn cone prosthesis; catalog number: 00801802230 lot number: 63452825 brand: cocr heads.Multiple reports were submitted along with this report 0002648920-2021-00406; 0001822565-2021-03311; 0001822565-2021-03565.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: a left tha was performed due to oa and hip dysplasia.A revision occurred as a dislocation occurred.The acetabulum was found well fixed.The head and stem were explanted.Reported event was confirmed by review of medical records provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Per the follow up information, the root cause of the reported issue is attributed to the patient failing to follow medical advice and participating in activities that caused their hip to dislocate and the stem to loosen.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised due to pain and dislocation approximately 17 days post implantation.During the revision, the femoral stem was found loose.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
FEMORAL HEAD STERILE PRODUCT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12868662
Report Number0002648920-2021-00406
Device Sequence Number6025511
Product Code LPH
UDI-Device Identifier00889024144552
UDI-Public(01)00889024144552(17)260831(10)63452825
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number00801802230
Device Lot Number63452825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight36 KG